RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 5, Pages 127–159 (Mi fpm1076)  

This article is cited in 5 scientific papers (total in 5 papers)

Coadjoint orbits of the group $\operatorname{UT}(7,K)$

M. V. Ignat'ev, A. N. Panov

Samara State University

Abstract: We classify the irreducible representations and the coadjoint orbits of a unitriangular group of size less than or equal to seven. We classify the subregular orbits of a unitriangular group of arbitrary size.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 156:2, 292–312

Bibliographic databases:

UDC: 512.54

Citation: M. V. Ignat'ev, A. N. Panov, “Coadjoint orbits of the group $\operatorname{UT}(7,K)$”, Fundam. Prikl. Mat., 13:5 (2007), 127–159; J. Math. Sci., 156:2 (2009), 292–312

Citation in format AMSBIB
\Bibitem{IgnPan07}
\by M.~V.~Ignat'ev, A.~N.~Panov
\paper Coadjoint orbits of the group~$\operatorname{UT}(7,K)$
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 5
\pages 127--159
\mathnet{http://mi.mathnet.ru/fpm1076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2379743}
\elib{http://elibrary.ru/item.asp?id=11162687}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 156
\issue 2
\pages 292--312
\crossref{https://doi.org/10.1007/s10958-008-9267-0}
\elib{http://elibrary.ru/item.asp?id=13600373}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58149516320}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1076
  • http://mi.mathnet.ru/eng/fpm/v13/i5/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Ignatev, “O nositelyakh kharakterov unitreugolnoi gruppy”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 28–34  mathnet
    2. A. N. Panov, “Invariants of coadjoint representations of regular factors”, St. Petersburg Math. J., 22:3 (2011), 497–514  mathnet  crossref  mathscinet  zmath  isi
    3. M. V. Ignat'ev, “Orthogonal subsets of root systems and the orbit method”, St. Petersburg Math. J., 22:5 (2011), 777–794  mathnet  crossref  mathscinet  zmath  isi
    4. A. N. Panov, “Representations of Gelfand–Graev type for the unitriangular group”, J. Math. Sci., 206:5 (2015), 570–582  mathnet  crossref  mathscinet
    5. A. N. Panov, E. V. Suray, “Subregular characters of the group $\mathrm{UT}(n,\mathbb R)$”, J. Math. Sci. (N. Y.), 199:3 (2014), 319–328  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:251
    Full text:84
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020